# SDR 98UAL900336

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Condition: Loose
- Location: Lt Wing/Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING BODY OVERHEAT WARNING LIGHT ILLUMINATED DURING CLIMB.  *S/D*  ADJUSTED CLAMP ON THERMOCOUPLES AND LIGHT DID NOT ILLUMINATE.
